ZIMMER BIOMET, INC. CRUCIATE RETAINING LEFT SIZE 11 PPS STANDARD FEMUR; PROSTHESIS, KNEE
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Impaired Healing (2378); Fluid Discharge (2686)
| Date of Event |
06/28/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient experienced impaired wound healing approximately eighteen days post implantation.The patient reported swelling, tenderness, and cloudy drainage from his incision.Ten days of keflex was prescribed, and the patient was instructed to wash the incision with hibiclens and change bandages as needed.The issue was resolved three days later.There is no additional information available.
Additional Manufacturer Narrative
(b)(4).D10-medical product: all poly patella cemented 38 mm diameter, item# 42540000038, lot# 66611795.0â° spiked keel left size g osseoti tibia, item# 42535007901, lot# 66640193.Articular surface (mc) left 16 mm height, item# 42512100916, lot# 65384729.Palacos rg 1x40 single, item# 00111314001, lot# 68911257.H3- customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: b4, b5, d2, g1, g3, g6, h1, h2, h3, h6, and h11.Corrected: h4.It is expected that a wound heals in stages and should be of normal appearance related to the timeframe since the incision was made.A surgical wound should be well approximated without redness, warmth, swelling and/or purulent drainage for the duration of its healing.The expression ¿wound concerns¿ or "non-healing wound¿ would imply that the appearance of the wound deviates from what a surgical wound should appear.It may be red, have drainage, additional pain, warmth and swelling as well as healing time may be delayed.This deviation signifies an alteration in the wound healing process which can be complicated by patient comorbidities such as diabetes, obesity, smoking, and other conditions that are known to slow a person¿s ability to heal.Wound complications can be treated conservatively with cleaning and dressing changes and/or prophylactic antibiotics to prevent infection.If any further information is received which would change or alter any conclusions or information, a supplemental medwatch will be filed accordingly.Zimmer biomet will continue to monitor for trends.